Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 263, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 22, 2013, 12:56 AM MDT for Keith County, Lincoln County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 12:56 AM MDT (06:56 UTC)
- Expired
- Jul 22, 2013, 1:45 AM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 1:30 AM MDT | HAIL 1 | 6 S Sutherland, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2379 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS53 KLBF 220656
SVRLBF
NEC101-111-220745-
/O.NEW.KLBF.SV.W.0263.130722T0656Z-130722T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
156 AM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KEITH COUNTY IN SOUTHWEST NEBRASKA...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 245 AM CDT/145 AM MDT/
* AT 154 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARBEN...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA...
HERSHEY...LAKE MALONEY STATE RECREATION AREA...COKER...O'FALLONS
AND BIRDWOOD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 178.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 63 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4104 10056 4082 10072 4114 10141 4130 10130
TIME...MOT...LOC 0656Z 298DEG 32KT 4117 10124
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
077
WWUS53 KLBF 220724
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
224 AM CDT MON JUL 22 2013
NEC101-220734-
/O.CAN.KLBF.SV.W.0263.000000T0000Z-130722T0745Z/
KEITH NE-
124 AM MDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEITH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4108 10124 4123 10109 4104 10056 4082 10072
TIME...MOT...LOC 0724Z 298DEG 32KT 4105 10095
$$
NEC111-220745-
/O.CON.KLBF.SV.W.0263.000000T0000Z-130722T0745Z/
LINCOLN NE-
224 AM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 245 AM CDT...
AT 222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HERSHEY...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE MALONEY STATE RECREATION AREA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 156 AND 178.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 63 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4108 10124 4123 10109 4104 10056 4082 10072
TIME...MOT...LOC 0724Z 298DEG 32KT 4105 10095
HAIL...1.00IN
WIND...60MPH
$$
POWER948 WWUS53 KLBF 220748 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 248 AM CDT MON JUL 22 2013 NEC111-220758- /O.EXP.KLBF.SV.W.0263.000000T0000Z-130722T0745Z/ LINCOLN NE- 248 AM CDT MON JUL 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4108 10124 4123 10109 4104 10056 4082 10072 TIME...MOT...LOC 0724Z 298DEG 32KT 4105 10095 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 10:26 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 21, 10:26 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT SUN JUL 21 2013 .SYNOPSIS... ISSUED AT 333 PM CDT SUN JUL 21 2013 H5 ANALYSIS FROM THIS MORNING...HAS TWO AREAS OF HIGH PRESSURE ALOFT...THE FIRST OVER NEVADA...AND A SECOND OFF THE CAROLINA COAST. IN BETWEEN...A TROUGH OF LOW PRESSURE EXTENDED ACROSS THE SRN PLAINS FROM KANSAS INTO NERN TX. ACROSS THE NRN TIER OF STATES...INCLUDING THE CENTRAL AND NRN PLAINS...BROAD WEST NORTHWESTERLY AND WESTERLY FLOW EXTENDED FROM THE PACIFIC NW...INTO THE CENTRAL AND NRN PLAINS...EWD INTO THE MID ATLANTIC AND NEW ENGLAND. UPSTREAM OF THE CENTRAL PLAINS...A DECENT SHORTWAVE WAS NOTED OVER SRN ALBERTA...AND A SECOND STRONGER WAVE OVER NWRN PORTIONS OF BRITISH COLUMBIA. AT THE SURFACE...A CONVECTIVE INDUCED MESO HIGH WAS LOCATED OVER SWRN NEBRASKA...WITH DECENT SRLY WINDS NOTED ACROSS THE PANHANDLE ATTM. AS OF 3 PM CDT...TEMPERATURES RANGED FROM 84 AT AINWSWORTH...TO 90 AT IMPERIAL. && .UPDATE... ISSUED AT 921 PM CDT SUN JUL 21 2013 THE HRRR SHOWS THE STORMS ACROSS NW NEB FILLING IN AND BECOMING A LINE OF TSTMS WHICH SWEEP THE FCST AREA OVERNIGHT. THIS IS PROBABLY OVERDONE. THE RAP SHOWS NO STORMS AT ALL BUT INDICATES A 20 TO 30 KT LOW LEVEL JET RUNNING DUE NORTH UP THROUGH WRN NEB TONIGHT. PWAT SHOULD INCREASE TO 1.25 INCHES AND MAYBE MORE ACCORDING TO THE RAP. SO THE FORECAST HAS BEEN UPDATED FOR SCATTERED TSTMS WHICH IS A COMPROMISE OF THE HRRR AND RAP MODELS. NOTE THE 18Z NAM SHOWED ISOLATED STORMS MOVING SOUTHEAST TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 333 PM CDT SUN JUL 21 2013 WEAK WAVE IS MOVING ACROSS EAST CENTRAL WYOMING THIS AFTERNOON. THIS WAVE WILL BE THE FOCUS FOR SOME ISOLATED THUNDERSTORMS. LACKING SOME MOISTURE AS DEW PTS IN THE LOWER TO MID 50S. LOW LEVEL JET ALONG THE FRONT RANGE TONIGHT AND WILL AID IN THUNDERSTORM DEVELOPMENT. ATMOSPHERE TOOK A BEATING LAST NIGHT AND EARLY THIS MORNING...SO CONFIDENCE IS LOW ON HOW WIDESPREAD THE COVERAGE WILL BE...HOWEVER SEVERAL REMNANT BOUNDARIES COULD HELP TO SPARK DEVELOPMENT. SINCE THERE IS NOT MUCH OF A CU FIELD...AND ONLY ONE CELL HAS GOTTEN GOING OVER WYOMING...EXPECT COVERAGE TO BE ISOLD. AS FOR TEMPS...THEY SHOULD COOL BACK INTO THE 60S...ALTHOUGH LOCALLY IN THE WEST A BRIEF DIP BELOW 60 IS POSSIBLE. TOMORROW RIDGE REMAINS DOMINATE TO THE SOUTHWEST...WITH MOSTLY SUNNY SKIES THROUGH MOST OF THE DAY. HIGHS INTO THE LOWER/MID 90S ACROSS THE SW TO THE UPPER 80S ACROSS N CENTRAL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 333 PM CDT SUN JUL 21 2013 MID RANGE...MONDAY NIGHT THROUGH WEDNESDAY...THE MAIN FORECASTING CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES...AS TIMING AND LOCATION REMAIN PROBLEMATIC GIVEN THE NORTHWESTERLY FLOW. FOR MONDAY NIGHT...MID LEVEL HTS WILL BEGIN TO INCREASE AS HIGH PRESSURE ALOFT BUILDS EAST OF THE DESERT SOUTHWEST. INCREASED MID LEVEL WAA WILL RESULT...LEADING TO INCREASED POPS MONDAY NIGHT INTO EARLY TUESDAY. WILL KEEP POPS AS SLIGHTS ATTM...AS DECENT JET SUPPORT IS FOCUSED EAST OF THE AREA. A SECONDARY AREA OF MID LEVEL WAA WILL TRACK ACROSS THE CWA FROM NW TO SE ON TUESDAY INTO TUESDAY EVENING. WILL HOLD ONTO SLIGHT CHANCES FOR PCPN SINCE THE BEST JET SUPPORT REMAINS EAST OF THE AREA. BY WEDNESDAY AFTERNOON...BOTH THE NAM AND GFS FORCE A DECENT SHORTWAVE INTO WRN NEBRASKA LATE IN THE DAY...LIFTING THIS EAST INTO WEDNESDAY NIGHT. WILL START POPS OFF LOW IN THE WEST...AS BETTER CHANCES WILL ARRIVE WEDNESDAY NIGHT AS THE FORECAST AREA IS IN THE RIGHT REAR QUAD OF THE EXITING JET. LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...ACTIVE WESTERLY AND NORTHWESTERLY FLOW ALOFT WILL CONTINUE ACROSS THE CENTRAL AND NORTHERN PLAINS INTO THE EXTENDED PERIODS. ATTM...THE BEST CHANCES FOR RAIN APPEAR TO LIE ON WEDNESDAY NIGHT AND FRIDAY NIGHT AS THE FORECAST AREA IS IN A FAVORABLE EXIT REGION OF THE H300 JET. HAVE INCREASED POPS INTO THE 50 PERCENT RANGE FOR WEDNESDAY NIGHT AND THURSDAY AND WILL KEEP CHANCE POPS GOING INTO THURSDAY NIGHT. THE EXTENSION OF POPS INTO THURSDAY NIGHT...IS TO ACCOMMODATE THE LATEST ECMWF WHICH IS 12 HRS SLOWER THAN THE LATEST GFS SOLN. TEMPERATURES FOR THE WEEK WILL COOL BACK INTO THE 80S...THANKS TO EXPECTED CLOUD COVER AND SERLY AND ERLY UPSLOPE WINDS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1122 PM CDT SUN JUL 21 2013 THE LATEST CONSENSUS OF THE HRRR...NAM AND RAP MODELS SUGGESTS ISOLATED THUNDERSTORMS WOULD CONTINUE THROUGH ABOUT 12Z MONDAY MORNING AND THEN REDEVELOP BETWEEN 21Z-00Z MONDAY AFTERNOON. GIVEN THE STRONG CAP OPERATING MONDAY AFTN...JUST ISOLATED STORMS WOULD BE EXPECTED GENERALLY FROM KBBW WEST THROUGH KLBF...KIML AND KOGA. STORM ACTIVITY...IF IT DEVELOPS...WOULD EXIT THE FCST AREA BY ROUGHLY 03Z. A THIRD SOUTHEASTWARD MOVING AREA OF THUNDERSTORMS COULD THEN BEGIN AFFECTING NRN NEB AROUND 06Z MONDAY EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CDC SYNOPSIS...CLB SHORT TERM...MASEK LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Jul 21, 2:37 PM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 PM CDT SUN JUL 21 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-222045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 337 PM CDT SUN JUL 21 2013 /237 PM MDT SUN JUL 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS TONIGHT...GENERALLY NORTH OF INTERSTATE 80. SMALL HAIL AND BRIEF HEAVY RAIN WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. IN THE CURRENT WEATHER PATTERN OVER WESTERN NEBRASKA THERE IS THE POSSIBILITY FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS NEARLY EVERY DAY THROUGH THE COMING WEEK AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AS THIS TIME. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jul 21, 9:03 PM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 PM CDT SUN JUL 21 2013 NEZ004-220345- SHERIDAN NE- 903 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL 945 PM MDT... AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF HAY SPRINGS...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... RUSHVILLE... CLINTON... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... LONE BUTTE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 104. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jul 21, 9:40 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1040 PM CDT SUN JUL 21 2013 NEZ004-220430- SHERIDAN NE- 940 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 1030 PM MDT... AT 938 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF ALLIANCE...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAINFALL NEAR 1/2 INCH AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTIOCH... LAKESIDE... ELLSWORTH... KRAUSE LAKE... WICKSON LAKE... DIAMOND LAKE... SNOW LAKE... PATTERSON LAKE... KENNEDY LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 121. CDC
Special weather statement, Jul 21, 10:17 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1017 PM MDT SUN JUL 21 2013 NEZ004-022-023-220515- GARDEN NE-GRANT NE-SHERIDAN NE- 1017 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN...WESTERN GRANT AND NORTHERN GARDEN COUNTIES UNTIL 1115 PM MDT... AT 1015 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKESIDE...OR 18 MILES EAST OF ALLIANCE... MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN NEAR 1/2 INCH AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKESIDE... ELLSWORTH... BINGHAM... ASHBY... TRALNOR LAKE... HERMAN LAKE... PATTERSON LAKE... WILD HORSE FLATS... JERRY LAKE... BRITTON LAKE... KINCAID LAKE... DOMINICK LAKE... SWEDE LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 142. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 138 AND 148. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jul 21, 10:31 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1131 PM CDT SUN JUL 21 2013 NEZ004-094-220515- SHERIDAN NE-WESTERN CHERRY NE- 1031 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1115 PM MDT... AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF MERRIMAN TO 8 MILES EAST OF PINE RIDGE...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL NEAR AN INCH AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... IRWIN... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... BAYONNE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 110 AND 134. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 228 AND 230. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jul 21, 10:47 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1047 PM MDT SUN JUL 21 2013 NEZ022-035-220545- ARTHUR NE-GARDEN NE- 1047 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR AND NORTHERN GARDEN COUNTIES UNTIL 1145 PM MDT... AT 1043 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CRESCENT LAKE NWR...OR 30 MILES SOUTHEAST OF ALLIANCE...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAINFALL NEAR 1/2 AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... RICHARDSON LAKE... JERRY LAKE... MUMPER... BRITTON LAKE... DEER LAKE... ADAMS FLATS... DOGTOWN FLATS... SUGAR LOAF HILL... RACKETT... BOURQUIM HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jul 21, 10:55 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1155 PM CDT SUN JUL 21 2013 NEZ094-220600- WESTERN CHERRY NE- 1055 PM MDT SUN JUL 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL MIDNIGHT MDT... AT 1053 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF BINGHAM TO 26 MILES NORTH OF ASHBY...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL NEAR 1/2 INCH AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... DIPPING VAT MEADOW... MOTHER LAKE... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER... HIRE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 168 AND 188. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.